# SDR FDEA201101130149

- Difficulty date: January 13, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 40,758 hours, 29,188 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005242QJ
- Condition: Crushed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 242QJ IS CRUSHED AT THE ADAPTOR LOCATION, 3 AREAS; FROM   FRAME 40/41 TO FRAME 43; RBL 37.0.  FABRICATED REPLACEMENT FLOORBOARD 242 QJ IAW DWG SRZ 25-008, REV "H".
